American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420.
Abstract, references, and article information   
View Article: PDF

[2] Hirofumi Nagoshi. Distribution of Hecke eigenvalues. Proc. Amer. Math. Soc. 134 (2006) 3097-3106. MR 2231890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zbigniew S. Kowalski and Pierre Liardet. Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000) 2981-2988. MR 1707154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Béla Bollobás and Peter Winkler. The longest chain among random points in Euclidean space . Proc. Amer. Math. Soc. 103 (1988) 347-353. MR 943043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J.-M. De Koninck and J. Galambos. The intermediate prime divisors of integers . Proc. Amer. Math. Soc. 101 (1987) 213-216. MR 902529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Russell Lyons. On the structure of sets of uniqueness . Proc. Amer. Math. Soc. 101 (1987) 644-646. MR 911025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1